# SDR DALA2021091005354

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,275 hours, 9,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS 601. CORRECTIVE ACTION: R/R L1 DOOR EPSU AND BATTERY PER A330 AMM 33-51. (1942059)
